MathSciNet Relay Station
MathSciNet bibliographic data
MR975123 53A10 (35J60 49F10 58E12)
Langevin, Rémi; Rosenberg, Harold A maximum principle at infinity for minimal surfaces and applications. Duke Math. J. 57 (1988), no. 3, 819–828.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement